Alert archive / Colorado / River Flood Advisories in 2011
River Flood Advisory 21, NWS Grand Junction, CO
NWS Grand Junction, CO issued this river flood advisory at Jul 2, 2011, 10:33 PM MDT for Mesa County, Colorado. It was in force for 47 hr.
The area
The counties it named.
The facts
- Issued
- Jul 2, 2011, 10:33 PM MDT (04:33 UTC)
- Expired
- Jul 4, 2011, 9:16 PM MDT
- In force
- 47 hr
- Issued by
- NWS Grand Junction, CO
County Mesa County, CO
The radar
The Grand Junction radar (KGJX), 22 km from the middle of the area, began a volume at 04:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Colorado River at Cameo (CAMC2).
- Action stage
- 12 ft
- Minor stage
- 12.5 ft
- Moderate stage
- 13.5 ft
- Major stage
- 14.5 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 09095500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
661
WGUS85 KGJT 030433
FLSGJT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
1033 PM MDT SAT JUL 2 2011
...THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION CO HAS ISSUED A
FLOOD ADVISORY FOR THE COLORADO RIVER...
COLORADO RIVER NEAR CAMEO AFFECTING MESA COUNTY
.NEAR TO ABOVE NORMAL TEMPERATURES WILL CONTINUE TO MELT THE SNOW
ACROSS THE HIGH ELEVATIONS OF WESTERN COLORADO...RESULTING IN
ELEVATED FLOWS PERSISTING ALONG THE MIDDLE COLORADO RIVER THROUGH
EARLY EARLY TUESDAY MORNING. AT CAMEO THE RIVER IS FORECAST TO
REMAIN JUST BELOW FLOOD STAGE THROUGH SUNDAY BEFORE SLOWLY FALLING
THROUGH MID WEEK. MINOR FLOODING OF LAND ADJACENT TO THE COLORADO
RIVER WILL CONTINUE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS AS TWO FEET OF
WATER IS ENOUGH TO FLOAT MOST VEHICLES. CAUTION IS URGED WHEN WALKING
NEAR WATERWAYS. AVOID FLOODED AREAS AND UNSTABLE RIVERBANKS. STAY
TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO OR YOUR
LOCAL TV OR RADIO STATIONS.
ADDITIONAL INFORMATION CAN ALSO BE FOUND ON THE NWS GRAND JUNCTION
HOMEPAGE AT WEATHER.GOV/GJT
&&
COC077-041033-
/O.NEW.KGJT.FL.Y.0021.110703T0433Z-110705T0730Z/
/CAMC2.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
1033 PM MDT SAT JUL 2 2011
THE NATIONAL WEATHER SERVICE IN GRAND JUNCTION CO HAS ISSUED A
* FLOOD ADVISORY FOR
THE COLORADO RIVER NEAR CAMEO.
* UNTIL LATE MONDAY NIGHT.
* AT 10 PM SATURDAY THE STAGE WAS 12.4 FEET.
* BANKFULL STAGE IS 11.0 FEET.
* FLOOD STAGE IS 12.5 FEET.
* IMPACT...AT 12.5 FEET...MINOR FLOODING OF LOW-LYING AREAS AND
AGRICULTURAL LAND IS OCCURRING.
$$
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME SUN MON TUE
COLORADO RIVER
CAMEO 12.5 12.4 SAT 10 PM 12.2 11.8 11.42 follow-up statements
195
WGUS85 KGJT 040309
FLSGJT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
909 PM MDT SUN JUL 3 2011
...THE FLOOD ADVISORY CONTINUES FOR THE COLORADO RIVER...
COLORADO RIVER NEAR CAMEO AFFECTING MESA COUNTY
.THE COLORADO RIVER NEAR CAMEO WILL CONTINUE TO SLOWLY RECEDE
OVER THE NEXT FEW DAYS AS HIGH MOUNTAIN SNOWMELT DIMINISHES.
HOWEVER...SOME MINOR FLOODING ALONG THE RIVER WILL CONTINUE
BETWEEN CAMEO AND GRAND JUNCTION...SO THE FLOOD ADVISORY WILL
BE CONTINUED TROUGH LATE MONDAY EVENING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS AS TWO FEET OF
WATER IS ENOUGH TO FLOAT MOST VEHICLES. CAUTION IS URGED WHEN WALKING
NEAR WATERWAYS. AVOID FLOODED AREAS AND UNSTABLE RIVERBANKS. STAY
TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO OR YOUR
LOCAL TV OR RADIO STATIONS.
ADDITIONAL INFORMATION CAN ALSO BE FOUND ON THE NWS GRAND JUNCTION
HOMEPAGE AT WEATHER.GOV/GJT
&&
COC077-050400-
/O.EXT.KGJT.FL.Y.0021.000000T0000Z-110705T0400Z/
/CAMC2.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
909 PM MDT SUN JUL 3 2011
THE FLOOD ADVISORY IS EXTENDED FOR
THE COLORADO RIVER NEAR CAMEO
* UNTIL MONDAY EVENING.
* AT 09 PM SUNDAY THE STAGE WAS 12.3 FEET.
* BANKFULL STAGE IS 11.0 FEET.
* FLOOD STAGE IS 12.5 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL.
* IMPACT...AT 12.5 FEET...MINOR FLOODING OF LOW-LYING AREAS AND
AGRICULTURAL LAND IS OCCURRING.
$$
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME MON TUE WED
COLORADO RIVER
CAMEO 12.5 12.3 SUN 09 PM 11.7 11.5 11.3299
WGUS85 KGJT 050316
FLSGJT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE GRAND JUNCTION CO
916 PM MDT MON JUL 4 2011
...THE FLOOD ADVISORY IS CANCELLED FOR THE COLORADO RIVER...
COLORADO RIVER NEAR CAMEO AFFECTING MESA COUNTY
.HIGH MOUNTAIN SNOWMELT CONTINUES TO SLOW DOWN OVER THE MOUNTAINS
ABOVE THE COLORADO RIVER. AS A RESULT...WATER LEVELS ALONG THE
COLORADO RIVER NEAR CAMEO HAS DROPPED BELOW ACTION STAGES. WITH
THE RIVER FORECAST TO CONTINUE DROPPING OVER THE NEXT FEW DAYS...
THE FLOOD ADVISORY HAS BEEN CANCELLED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SAFETY MESSAGE...DO NOT DRIVE THROUGH FLOODED AREAS AS TWO FEET OF
WATER IS ENOUGH TO FLOAT MOST VEHICLES. CAUTION IS URGED WHEN WALKING
NEAR WATERWAYS. AVOID FLOODED AREAS AND UNSTABLE RIVERBANKS. STAY
TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO OR YOUR
LOCAL TV OR RADIO STATIONS.
ADDITIONAL INFORMATION CAN ALSO BE FOUND ON THE NWS GRAND JUNCTION
HOMEPAGE AT WEATHER.GOV/GJT
&&
COC077-050346-
/O.CAN.KGJT.FL.Y.0021.000000T0000Z-110705T0400Z/
/CAMC2.N.SM.000000T0000Z.000000T0000Z.000000T0000Z.OO/
916 PM MDT MON JUL 4 2011
THE FLOOD ADVISORY IS CANCELLED FOR
THE COLORADO RIVER NEAR CAMEO.
* AT 09 PM MONDAY THE STAGE WAS 11.9 FEET.
* BANKFULL STAGE IS 11.0 FEET.
* FLOOD STAGE IS 12.5 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 12.0 FEET. THE
RIVER WILL CONTINUE TO FALL TO 11.2 FEET BY WEDNESDAY MORNING.
* IMPACT...AT 12.0 FEET...MINOR LOW-LAND FLOODING IS OCCURRING.
$$
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME TUE WED THU
COLORADO RIVER
CAMEO 12.5 11.9 MON 09 PM 11.2 11.0 10.9What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Junction, CO wrote its last area forecast discussion before this river flood advisory went out at Jul 2, 3:06 PM MDT, 7 hours 27 minutes earlier.
Area forecast discussion, Jul 2, 3:06 PM MDT, 7 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND JUNCTION CO 306 PM MDT SAT JUL 2 2011 .DISCUSSION...TONIGHT THROUGH WEDNESDAY... THUNDERSTORMS HAVE FIRED OVER OPPOSITE CORNERS OF THE FORECAST AREA...ON THE NORTH SIDE OF THE UINTA MOUNTAINS (TRACKING INTO WYOMING BUT NEAR MANILA) AND SOUTH OF PAGOSA SPRINGS. THE STORMS OVER THE UINTAS ARE BEING TRIGGERED BY AN EMBEDDED SHORT WAVE MOVING ACROSS WYOMING AND PERHAPS A SHALLOW BOUNDARY ASSOCIATED WITH THIS WAVE. OVER THE ERN SAN JUANS...MOISTURE HAS INCREASED FROM LAST EVENINGS THUNDERSTORM OUTFLOWS. WITH HIGH PRESSURE CENTERED OVER THE FOUR CORNERS...EXPECT THUNDERSTORM ACTIVITY TO INCREASE FOR THE REMAINDER OF THE AFTERNOON GIVEN A DEEP MIXED LAYER WITH STEEP LAPSE RATES. HIGH PRESSURE STRENGTHENS WITH A BIT MORE AMPLIFICATION INTO SUNDAY AFTERNOON. THIS WILL REDUCE THE CONVECTIVE POTENTIAL OVER THE ERN UINTA MOUNTAINS. BUT STILL EXPECT AFTERNOON STORMS TO FIRE OVER THE ERN SAN JUAN MOUNTAINS AND PERHAPS NEAR THE SAWATCH RANGE. OTHERWISE EXPECT HOTTER CONDITIONS AS STRONGER HIGH PRESSURE MEANS HIGHER TEMPERATURE VALUES. THE DEVELOPMENT OF THIS MONSOONAL SEASON IS ODD...BUT THE LATE SPRING AND EARLY SUMMER WEATHER PATTERN SEEMS TO BE NOTHING BUT AN ANOMALY. CIRCULATION AROUND THE DESERT SOUTHWEST SUBTROPICAL HIGH PLACES THE MONSOONAL SURGE OVER SRN CALIFORNIA. THIS SURGE GETS ENTRAINED INTO THE WESTERLIES THANKS TO THE TRAILING SHORT WAVE THAT MOVES INTO THE NRN PLAINS. THIS MOISTURE INCREASES PRECIPITABLE WATER AND CONVECTIVE POTENTIAL FOR THE ENTIRE FORECAST AREA JUST IN TIME FOR THE FOURTH OF JULY INDEPENDENCE DAY. OUTFLOW BOUNDARIES FROM HIGH TERRAIN THUNDERSTORMS COULD TRIGGER A FEW STORMS OVER VALLEY LOCATIONS BY EVENING. FOR NEXT TUESDAY AND WEDNESDAY...MOISTURE REMAINS TRAPPED BENEATH THE 500 MB HIGH CORE. WIND SHEAR REMAIN VERY LIGHT...BUT SUFFICIENT MOISTURE THAT OUTFLOW BOUNDARIES WILL DETERMINE THE PLACEMENT OF STORM ACTIVITY. IN ADDITION...PRECIPITABLE WATER WILL BE HIGH ENOUGH TO SUPPORT A FEW SHOWERS LASTING LATE INTO THE NIGHT. WITH INCREASED CLOUD COVER...AFTERNOON TEMPS WILL NOT BE AS HOT. .LONG TERM DISCUSSION...WEDNESDAY NIGHT THROUGH SATURDAY... SUBTROPICAL HIGH CENTERED OVER THE 4 CORNERS REGION MID WEEK LOOKS TO GET A PUSH SOUTHWEASTWARD BY UPPER TROF MOVING OUT OF THE GULF OF ALASKA INTO THE PACIFIC NORTHWEST BY THURSDAY. SOME DIFFERENCES IN HANDLING THIS TROF BY THE MODELS WITH SEVERAL ENSEMBLE MEMBERS LEANING TOWARD DIGGING THIS DOWN THE WESTERN COAST SO WILL BE INTERESTING TO SEE HOW LATER MODEL RUNS TURN OUT AS THIS HAS BEEN A FAVORED PATTERN OF WEEKS PAST. WITH UPPER HIGH SHIFTING EASTWARD THE PRECIPITABLE WATER PLUME OVER THE WESTERN GREAT BASIN MAY GET A PUSH MORE TOWARD THE CENTRAL ROCKIES...WITH AN INCREASE IN AFTERNOON THUNDERSTORM ACTIVITY POSSIBLE BY LATE NEXT WEEK. HOWEVER THINK THE SCATTERED MOUNTAIN/ISOLATED VALLEY POPS CURRENTLY IN FORECAST ARE ON TRACK AND DID NOT MAKE ANY BIG CHANGES ATTM. AFTERNOON TEMPERATURES OVERALL LOOK TO BE NEAR NORMAL WITH AFTERNOON CLOUD COVER IN PLACE...HOWEVER AS MENTIONED IN PREVIOUS DISCUSSION THIS CLOUD COVER MAY LINGER OVERNIGHT WITH CONVECTION LINGERING INTO THE EARLY MORNING HOURS AND THIS MAY KEEP TEMPERATURES WARMER THAN NORMAL OVERNIGHT. && .AVIATION... VFR CONDITIONS LOOKS TO PREVAIL AT THE TERMINAL SITES OVER THE NEXT 24 HOURS AND BEYOND. ISOLATED TO SCATTERED CONVECTION IS POSSIBLE ALONG THE PEAKS OF THE CONTINENTAL DIVIDE AND THE UINTA MOUNTAINS THE NEXT FEW AFTERNOON AND EVENINGS...WITH THE SAN JUANS MORE FAVORED SUNDAY AFTERNOON. && .FIRE WEATHER... HIGH PRESSURE WILL BE CENTERED OVER THE REGION THROUGH THE HOLIDAY WEEKEND AND INTO THE COMING WEEK. SUBTROPICAL MOISTURE WILL GRADUALLY BE DRAWN UNDER THE HIGH RESULTING IN INCREASED AFTERNOON AND EVENING THUNDERSTORM ACTIVITY AS THE WEEK PROGRESSES. SOME STORMS WILL BE DRY SUNDAY AFTERNOON AND MONDAY AS LOWER LEVELS OF THE ATMOSPHERE WILL BE RELATIVELY DRY INITIALLY. AT THIS TIME IT DOES NOT APPEAR COVERAGE WILL BE SUFFICIENT OVER THOSE AREAS WITH DRY FUELS TO WARRANT WATCHES OR WARNINGS. TEMPERATURES WILL BE ABOVE SEASONAL NORMS INTO EARLY NEXT WEEK BEFORE COOLING TO NEAR NORMAL IN RESPONSE TO INCREASED CLOUDS AND SHOWERS. WINDS ALOFT WILL BE LIGHT AND GENERALLY FROM THE SOUTHWEST. && .HYDROLOGY... ABOVE NORMAL TEMPERATURES WILL CONTINUE TO MELT SNOW FROM THE HIGH ELEVATION SNOWPACK. THEREFORE ELEVATED RIVER LEVELS ARE EXPECTED TO CONTINUE ACROSS MANY AREAS ACROSS THE CENTRAL AND NORTHERN COLORADO MOUNTAINS INCLUDING THE COLORADO RIVER...AND MUCH OF NORTHEAST UTAH. MANY OF THESE RIVERS ARE ABOVE BANKFULL WITH A FEW ABOVE FLOOD STAGE. SOME RIVER POINTS WILL CONTINUE TO INCREASE OVER THE WEEKEND INCLUDING THE GREEN AT JENSEN. THE DUCHESNE RIVER MAY SEE SOME THE HIGHEST PEAK OF THE SEASON OVER THE NEXT DAY OR SO. WATERWAYS REMAIN DANGEROUS DUE TO FAST MOVING COLD WATER AND THE POTENTIAL FOR BANK EROSION. CURRENT HIGHLIGHTS IN EFFECT INCLUDE... ...FLOOD WARNINGS... IN EASTERN UTAH... GREEN RIVER... ...WESTERN GRAND AND EASTERN EMERY COUNTY UNTIL 900 AM MONDAY. ...NEAR JENSEN UTAH UNTIL FURTHER NOTICE. ...NORTHWEST UINTAH COUNTY UNTIL FURTHER NOTICE. IN WESTERN COLORADO... COLORADO RIVER... ...NEAR CAMEO UNTIL FURTHER NOTICE ...FLOOD ADVISORIES... IN WESTERN COLORADO... ...EAGLE CO UNTIL 4 PM MDT MONDAY... ...ROUTT CO UNTIL 130 PM MDT WEDNESDAY... COLORADO RIVER... ...NEAR THE COLORADO-UTAH STATELINE UNTIL FURTHER NOTICE. EAGLE RIVER... ...NEAR GYPSUM UNTIL 6 PM MDT MONDAY ...NEAR DOTSERO INCLUDING GLENWOOD CANYON NOON MDT SATURDAY. IN EASTERN UTAH... GREEN RIVER... ...EASTERN DAGGETT COUNTY UNTIL 530 PM SUNDAY. COLORADO RIVER... ...NEAR THE COLORADO-UTAH STATELINE UNTIL FURTHER NOTICE. && .GJT WATCHES/WARNINGS/ADVISORIES... CO...NONE. UT...NONE. && SHORT TERM.....PF LONG TERM......DP AVIATION.......TGJT FIRE WEATHER...NL HYDROLOGY......TGJT
Hazardous weather outlook, Jul 2, 4:10 AM MDT, 18 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND JUNCTION CO 410 AM MDT SAT JUL 2 2011 COZ001>014-017>023-UTZ022>025-027>029-031100- ANIMAS RIVER BASIN-ARCHES/GRAND FLAT-CANYONLANDS/NATURAL BRIDGES- CENTRAL COLORADO RIVER BASIN- CENTRAL GUNNISON AND UNCOMPAHGRE RIVER BASIN- CENTRAL YAMPA RIVER BASIN-DEBEQUE TO SILT CORRIDOR- EASTERN UINTA BASIN-EASTERN UINTA MOUNTAINS- ELKHEAD AND PARK MOUNTAINS-FLAT TOPS- FOUR CORNERS/UPPER DOLORES RIVER- GORE AND ELK MOUNTAINS/CENTRAL MOUNTAINS-GRAND AND BATTLEMENT MESAS- GRAND VALLEY-LA SAL AND ABAJO MOUNTAINS-LOWER YAMPA RIVER BASIN- NORTHWEST SAN JUAN MOUNTAINS-PARADOX VALLEY/LOWER DOLORES RIVER- ROAN AND TAVAPUTS PLATEAUS-SAN JUAN RIVER BASIN-SOUTHEAST UTAH- SOUTHWEST SAN JUAN MOUNTAINS-TAVAPUTS PLATEAU- UNCOMPAHGRE PLATEAU AND DALLAS DIVIDE-UPPER GUNNISON RIVER VALLEY- UPPER YAMPA RIVER BASIN-WEST ELK AND SAWATCH MOUNTAINS- 410 AM MDT SAT JUL 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN UTAH AND WESTERN COLORADO. .DAY ONE...TODAY AND TONIGHT... SCATTERED THUNDERSTORMS WILL DEVELOP OVER THE SAN JUAN MOUNTAINS EAST OF HIGHWAY 550...AND THE WEST ELK MOUNTAINS EAST OF CRESTED BUTTE THIS AFTERNOON. GUSTY WINDS TO 45 MPH WITH BRIEF MODERATE RAIN SHOWERS AND OCCASIONAL LIGHTNING WILL BE THE MAIN HAZARDS ASSOCIATED WITH THESE STORMS. NORMAL TO SLIGHTLY ABOVE NORMAL TEMPERATURES WILL KEEP RIVERS RUNNING HIGH AND FAST THROUGH TONIGHT. NUMEROUS FLOOD ADVISORIES AND WARNINGS REMAIN IN EFFECT FOR MUCH OF NORTHWEST COLORADO AND NORTHEAST UTAH. PLEASE VISIT THE NATIONAL WEATHER SERVICE GRAND JUNCTION WEBSITE AT WEATHER.GOV/GJT FOR THE LATEST INFORMATION. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... ABOVE NORMAL TEMPERATURES ARE EXPECTED INTO EARLY NEXT WEEK FOR CONTINUED HIGH RIVER AND STREAM FLOWS DUE TO MELTING OF SNOW OFF THE HIGH MOUNTAINS. SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE OVER THE SOUTHERN MOUNTAINS ON SUNDAY AS MOISTURE WORKS INTO THE AREA. THEN THE CHANCE FOR SHOWERS AND THUNDERSTORMS WILL INCREASE AND SPREAD ACROSS WESTERN COLORADO AND EASTERN UTAH BY TUESDAY. THE AFTERNOONS THROUGH THE EVENINGS WILL BE THE FAVORED TIME OF DAY FOR MOST CONVECTIVE ACTIVITY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TODAY OR TONIGHT. CJC/EH
In the hours before
Special weather statement, Jul 2, 5:08 PM MDT, 5 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND JUNCTION CO 508 PM MDT SAT JUL 2 2011 UTZ023-024-022345- EASTERN UINTA BASIN UT-EASTERN UINTA MOUNTAINS UT- 508 PM MDT SAT JUL 2 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN UINTAH AND SOUTHERN DAGGETT COUNTIES UNTIL 545 PM MDT... AT 505 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14 MILES NORTH OF MAESER...MOVING EAST AT 25 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... HIGHWAY 191 THROUGH THE EASTERN UINTA MOUNTAINS. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. LAT...LON 4084 10919 4059 10915 4057 10976 4075 10980 JOE
Nearby
River Flood Advisories in Colorado, 2011Every river flood advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.